MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. SOFTCLIX ® LANCETS

ROCHE DIABETES CARE, INC. SOFTCLIX ® LANCETS
Catalog Number 11893238160
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sterility cap of one lancet was missing.The missing item was apparent when the patient received the lancet box.

Brand Name
SOFTCLIX ® LANCETS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ASAHI POLYSLIDER
860-2 misaki
na
maniwa 719-3 226
JA   719-3226
Manufacturer Contact
natalie catton
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key22130788
Report Number3011393376-2025-00680
Device Sequence Number12598501
Product Code QRK
UDI-Device Identifier00075537009710
UDI-Public00075537009710
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K214022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11893238160
Device Lot Number10824119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENUVIA.
Patient Age76 YR
Patient SexMale
Patient Weight61 KG